Author Archive: alfatemah

Moharram Program (2016)

According to the Council of Shia Muslim Scholars in North America, Monday, October 3rd, 2016, will be the first day of the month of Muharram al-Haram, 1438 A.H. (Click Source)

• First of Moharram: insha-Allah on October 3, Monday
• Aashurah (10th Moharram): on October 12, Wednesday
• Moulanas: Syed Ahmad Raza Husaini and Saleh Qazwini

Programs in Masjid
• Sunday – October 2: Eve of First of Moharram
7.30-9.00 pm English/Urdu Majlises (No Dinner)

• Monday – October 3 to Tuesday-October 11:
6.45-7.15 pm Namaz (30 min)
7.15-7.25 pm Quran (10 min)
7.25-8.20 pm English Majlis(55 min)
8.20-8.35 pm Soaz (15 min)
8.35-9.30 pm Urdu Majlis (55 min)
9.30-9.45 pm Maatam- All together (15 min+)
9.45 pm Dinner

• A renowned nauha/marsia khwan, Safdar Abbas Zaidi (from Pakistan) has been invited to recite salaams, marsias and nauhas for the first twelve days of muharram.
English Q/A session will be held in the basement during Urdu program for youth and non-Urdu speaking brothers/sisters.
Dinner: For Sisters starts right after Urdu Majlis (9.30 pm); For Brothers it starts after second Nouha (9.45 pm).
Farsi Majlis will be held after the dinner.

Note: Please sponsor Nazr/Dinner during Moharram/ Arbaeen. Contact Br. Imdad or Br. Azeem.

Aahurah Program (2016), Wednesday-Oct 12th

10.00 am – 12.30 am  Aamaale Day of Aashurah
12.45 pm – 1.15 pm   Namaaz
1.30  pm – 4.30 pm    Aashurah Majlis/Matam
4.30  pm                   Faqa Shikani(Food)
6.15  pm                   Namaaz
7.00  pm                   Shaame-Ghreeban Program

Majalis will be in English, Farsi and Urdu.

Eid-ul-Adha and Zulhijjah Programs

1. Eid-ul-Adha, Monday, September 12

7.00 am Dua Nudbah followed by Takbir
8.00 am Namaz (Sheikh Faiyz Jaffer)
9.00 am Breakfast

 

2. Eid-e-Ghadeer Program, Sat. Sept. 17

7.00 pm Namaz
7.30 pm Qaseedas
7.45 pm Speeches in Farsi/Urdu by Syed Yasser Naqvi
9.00 pm Dinner

 

3. Quran Khwani/Majlis, Sun. Sept. 25
For Eesal-e-Sawab of Br. Asghar Ali Gillani Marhoom (Father of Br. Aqeel Gillani)

4.00 pm Quran Khwani
5.30 pm Majilis in Urdu by Moulana Imran Bukhari
6.30 pm Dinner followed by Namaz

Quran Khwani and Majlis Program (Soyam)

There will be a Quran Khwani and Majlis program (Soyam) on Thursday, September 1st for the Eesaal-e-Sawaab of Br. Asghar Ali Gillani (father of Br. Aqeel Gillani)

 

Program: Thursday, September 1st, 2016 @ Al-Fatemah Center

5:00 – 6:30 pm Quran Khwani
6:30 – 7:30 pm Majlis/Speech (Maulana Syed Muhammad Imran Bukhari)
Followed by Namaaz and Dinner

We humbly request everyone to participate in this program.

Announcement – Death in the community

With grief and sadness, we inform you that Br. Asghar Ali Gillani (the father of Br. Aqeel Gillani) passed away this morning. Please recite a surah-e-Fateha for him and pray for his maghfirat.

The burial will be performed today (Wednesday, August 31). The program is as follows:

5:30 pm Namaz-e-Janaza at Al-Fatemah Center
Followed by burial at Al-Fatemah Cemetery 
(Evergreen Memorial Park Cemetery: 2150 Central Ave, Schenectady, NY 12304)

Please recite a surah-e-Fateha for him and pray for his maghfirat. The family has also requested that we recite namaz-e-wahshat for him tonight.